# SDR CALA2024101100817

- Difficulty date: October 7, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 46,540 hours, 4,393 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT SMELLS ELECTRICAL ODOR IN REAR BUNK 4. CONDITIONAL INSPECTION - SMOKE OR FUMES IN CABIN - AMM 05-51-99 TO BE ACCOMPLISHED LOCKED FOR COMPLIANCE SMOKE / ODER IN THE PLANE QUESTIONAIRE UNLOCKED FOR CORRECTIVE ACTION INSPECTED ALL OFAR BUNK BED AREAS, INSPECTED OUTLETS, GASPERS, VENTS, CEILING PANELS, LIGHTS, FOUND NO SIGNS OF CHARRED MARKS , ACCOMPLISHED OVERHEAD FLIGHT ATTENDANT REST HEATING SYSTEM - SYSTEM TEST WITH NO DISCREPANCIES NOTED, INSPECTED OFAR REST AREA WITH NO FAULTS FOUND, CKS OKAY. REF DMC-B787-A-21-41-00-00A-300B-A.
